# SDR DL72S962384

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: S-Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CK, 2.75 INCH CRACK IN THE OUTER SKIN OF THE NR 2 ENGINE INLET 3 O'CLOCK POSITION 16 INCHES AFT OF THE INLET LIP.  REPAIRED PER MM 54-30-0.
